# SDR AALA202109245780

- Difficulty date: September 19, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A300*
- Aircraft serial: 6420
- Aircraft time: 21,949 hours, 8,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED SEAT 27C EMERGENCY LIGHT ASSEMBLY BROKEN. **SUPPLEMENTAL REPORT FOR AALA202109225780: INSTALLED ATTACHING HARDWARE ON SEAT 27C EMERGENCY LIGHT ASSEMBLY PER CMM 25-26-09.** (CLOSED)
